Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Pages: 1
chuck
Unregistered

increased energy
      #2692 - 04/05/00 11:34 AM


I am switching meds because of the neuropathy in my feet and my doctor has given me a
break from taking the new cocktail for 30 days.
My energy has increased tremendously. Could the meds I was on (Viracept,Zerit,Videx)
have caused fatigue that I didn't even notice?
Could the new meds I will be starting soon (Crixivan,Combivir,and Sustiva) cause the
same the same fatigue? Just wanted to prepare myself for the worse.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: increased energy new
      #2693 - 04/05/00 11:34 AM

You take the meds and have intollerable side effects. You stop the meds and your energy
has increased tremendously. Now you are going to go back to the meds!? Why? Did the
first meds you took have any benefit on how you felt? Do you really feel that you will be
better off after you are on the next round of meds? My final question is were you having
health problems before you started the meds or did you start meds based only on a
positive HIV test?



Post Extras: Remind Me!   Notify Moderator  
chuck
Unregistered

Re: increased energy new
      #2694 - 04/05/00 11:34 AM

WHY? Because I want to beat this disease. I was having health problems before starting
the medication, thats when I found out I had HIV. My viral load was 150,000 and CD4
was 52. After taking the meds for 6 weeks, viral load went down to undetectable and
CD4 jumped to 97. I feel I will be better off taking the new meds, if I have to put up with
some side effects to control my viral load then so be it.
What other choice do I have?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: increased energy new
      #2696 - 04/05/00 11:35 AM

You have the choice of not becoming a slave to a viral load test that is not even aproved
by the FDA. It has never been proven that viral load predicts your health status. But it is
proven that the AIDS cocktails will have a negative effect on your health if you use them
for a long enough time.



Post Extras: Remind Me!   Notify Moderator  
bentley
Unregistered

Re: increased energy new
      #2697 - 04/05/00 11:36 AM

But it is proven that the AIDS cocktails will have a negative effect on your health if you
use them for a long enough time.

Mr. A,
Have you ever been sick with an OI? Have you ever experienced what the medical
community is calling aids related illnesses? I almost died twice from not taking the meds.
Maybe there are some serious side-effects to these drugs, but no one has given me proof
(including "Heal") that not doing the drugs will extend my life. I can understand if you wish
not to take these meds., but you are preaching from a podium that probably has no
personal experience with this illness. So instead of disputing the science (which by the
way, I probably agree with you) give the reader some alternatives that you can be sure
will save lives. I doubt you can. Not doing drugs, has not shown that people that have
tested HIV will live any longer or healthier.



Post Extras: Remind Me!   Notify Moderator  
bentley
Unregistered

Re: increased energy new
      #2699 - 04/05/00 11:36 AM

The reaction to these drugs is individual. I also took a drug holiday in between drug
changes. At first, I felt great, after awhile I started to have problems with anemia and
energy. The question is do you feel that using drugs will help you or harm you? Only
through research and personal insight can you answer that question. There are a lot
opinions out there. There is no right answer, just one that might work better for you.
Good Luck on your choices.



Post Extras: Remind Me!   Notify Moderator  
michael
Unregistered

Re: increased energy new
      #2700 - 04/05/00 11:36 AM

hi guy

My name is Michael. I've just stopped taking the Crixivan, ddi and d4t cocktail. And ya
the enery thing is great. this is the second cocktail that I have tried and the drugs just [censored]
you up. I stopped the drugs myself. I have decided to try a pure holistic approach. I'm
tired of the drugs and how they make you feel. Be careful with the Crixivan. Make sure
you drink 2 liters of water every day. They are reports of stones if you don't. the other
thing that can happen after you've been on it is what they call crix belly. the drug shifts fat
from all over your body to your stomach. So do sit ups to try and prevent this. It can also
deposit the fat at the base of your neck. on the back. so you could turn into hunch bach.
Some other effects are scrawny arms and legs. These are long time use effects. I've been
on the crixivan for jusst over a year. I've started to notice my for arms getting smaller.
That is why I quit the drugs. I refuse to be some [censored] freak of nature. or shall I say
science. So anyways if you would like to talk to me feel free to mail me at my address.
Michael



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: increased energy new
      #2702 - 04/05/00 11:37 AM

BRAVO! Don't become some guinie pig slave to the drug lords.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: increased energy new
      #2703 - 04/05/00 11:38 AM

Sounds like you have been through a lot. I also took a drug vacation for awhile but when
my viral load zoomed I changed meds. Remember that you risk a serious opportunisitic
infection if you don't watch your viral load. These drugs may have side effects but they
will save your life. So many of my friends died before 96 when these drugs became
available. Don't forget that! If I have to choose between side effects and LIFE, for me
the choice is simple and I choose life. Chris Reeves is a good example of someone who
has chosen life! And I bet his daily life is pretty damn tough! He is someone who helps
me put my life into perspective--and my side effects. To survive you gotta put up with
sometimes not very comfortable circumstances. But I will survive....
Stephen



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5363

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3